The Annals of Mathematical Statistics

On Fixed Precision Estimation in Time Series

J. R. Blum and Judah Rosenblatt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1021-1032.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697606

Digital Object Identifier
doi:10.1214/aoms/1177697606

Mathematical Reviews number (MathSciNet)
MR243688

Zentralblatt MATH identifier
0186.51705

JSTOR
links.jstor.org

Citation

Blum, J. R.; Rosenblatt, Judah. On Fixed Precision Estimation in Time Series. Ann. Math. Statist. 40 (1969), no. 3, 1021--1032. doi:10.1214/aoms/1177697606. https://projecteuclid.org/euclid.aoms/1177697606


Export citation